# SDR UPS08M53484

- Difficulty date: October 7, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A A/C ARRIVAL FOUND L1 DOOR SLIDE OF THE GIRT BAR OUT OF POSITION.  PER AMM 25-61-15-4 RE-INSTALLED THE GIRT BAR AND L1 DOOR ARM/SIDEARM CHECK NORMAL, L1 DOOR CLOSE/OPEN CHECK NORMAL.
